# SDR QXEA2022012800035

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 13,012 hours, 7,869 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON CENTER FUSELAGE III RH LONGITUDINAL BEAM AT FR 87 AND Y= +10. REMOVED AND REPLACED CENTER FUSELAGE III RH LONGITUDINAL BEAM AT FR 86 TO-FR 89 AND Y +10 IAW SRM 51-40-02, 51-40-03,51-40-08.
